It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Immune Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-12-2010, 06:58 PM   #1
Newbie
(female)
 
Join Date: Jun 2010
Posts: 6
mom2girlygirls HB User
Question Feels like crap...Next IVIG Infusion 1 week away!

I had my first IVIG Infusion on June 23rd. They said by day three after having the Infusion I should feel like a new person! That didn't happen...Why? Does it have to build up?

Also, I am not due to have my next infusion until next week...I feel like crap, I am so tired I can't hardly get off the couch. I have also in the past 3 days had several infections...Today my lymph nodes in my neck are all swollen and sore!

Any suggestions? Did I just have too high of expectations?

 
Old 07-13-2010, 08:43 AM   #2
Inactive
(female)
 
Join Date: Mar 2009
Location: Bakersfield, CA, USA
Posts: 98
kelli1b HB Userkelli1b HB User
Re: Feels like crap...Next IVIG Infusion 1 week away!

Quote:
Originally Posted by mom2girlygirls View Post
I had my first IVIG Infusion on June 23rd. They said by day three after having the Infusion I should feel like a new person! That didn't happen...Why? Does it have to build up?

Also, I am not due to have my next infusion until next week...I feel like crap, I am so tired I can't hardly get off the couch. I have also in the past 3 days had several infections...Today my lymph nodes in my neck are all swollen and sore!

Any suggestions? Did I just have too high of expectations?
Do you have CVID? If you do then what they told you isn't really accurate. You won't feel like a "new person in a few days". The side effects of the IVIG go away in a few days but it takes 6 months- 1 year for people to start feeling better once they start treatment. And by better I mean less infections and they won't be so severe when you do get them.

Now also, IVIG has a 3 week half life meaning usually on the 4th week, alot of us start to feel really crappy.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
CVID - IVIG's making me so sick! kelli1b Immune Disorders 91 06-26-2011 12:37 AM
IVIG Infusion on Wednesday when will the headache go away? mom2girlygirls Immune Disorders 8 07-25-2010 07:48 AM
IVIG Infustion for Polymyositis bxq Myositis 20 01-11-2010 07:45 AM
Use of intravenous immunoglobulin (IVIG) in treating neuropsychiatric lupus merredin4 Lupus 3 04-18-2009 10:18 PM
getting IVIG infusions Iceanvil Immune Disorders 2 03-13-2009 05:35 AM

Tags
igg, immune deficiency, ivig



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



cvidmama (12), kelli1b (4), ladybud (3), markincleveland (3), AngelicBrat (2), luca689 (2), ltmccarty (2), SK59 (2), elsmom (1), MSNik (1)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!